# SDR DHL2000724003

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Corroded
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WITH GEAR HANDLE UP, UNSAFE GEAR LIGHTS ILLUMINATED AND STEADY HORN.  REFERRED TO ABNORMAL PROCEDURE 6.2.67 AND RAN PROCEDURE, RETURNED TO LAND.  REMOVED AND REPLACED NLG LOCK SWITCH AND LANDING GEAR ACCESORY UNIT AS PRECAUTION.
